# SDR GTIA2024021037895

- Difficulty date: February 7, 2024
- Submitted: February 10, 2024
- Operation: Air carrier
- Aircraft: N667NK
- Make and model: Airbus A321-231
- Aircraft serial: 7058
- Aircraft time: 26,582 hours, 11,610 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Computer
- Part number: 200301E00000308
- Part serial: 200301E00004843
- Condition: Warning Message
- Location: Te Flaps
- Part time: 26,583 hours, 11,610 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

F/CTL FLAP TIP BRK FAULT ECAM AT CRUISE ALT-R/R SFCC (21CV) IAW AMM 27-51-34. OPS CK GOOD AT THIS TIME
